• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Postpartum Antideppressants and weight gain?

I have been on prozac for postpartum depression for about 8 months and have gained over 60 lbs. And i have never in my life had trouble with my weight. Has anyone else had a similar experiance? And if so, what were your solutions? I am currently weening off of it slowly per my doctors orders but i want to know how long after ive stopped taking it will i start to lose the weight if anyone has any ideas, because although the prozac helped the depression the extra 60 lbs. is two steps back. All opinions appreciated.

Answer Question
 
collegemom1007

Asked by collegemom1007 at 11:04 PM on Mar. 30, 2009 in Health

Level 1 (3 Credits)
Answers (2)
  • nope but start exercising going for speed walks eat healthy and it'll take about a year but you'll be looking good again!
    mirit.rose

    Answer by mirit.rose at 11:11 PM on Mar. 30, 2009

  • Did they check your thyroid to make sure you don't have hypothyroid? If not ask your doctor about that as it can cause you to gain weight. I am actually on cymbalta and I cant keep my weight on so I will take some of your weight for ya!!
    Fairy_Wings

    Answer by Fairy_Wings at 11:30 PM on Mar. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.